# SDR USAA951183

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C8073511
- Condition: Corroded
- Location: Bs 947-1006
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES, ON Z ANGLE BS 947-BS 1006, RBL 53.  REPLACED Z-ANGLE.  REPAIRED PER SRM 51-10-02.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
